# SDR VNAA9810012

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 3900001101
- Condition: Reqd Service
- Location: Parking Brake
- Part time: 74,254 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB FROM GSP, THE CREW RECEIVED AN EMERGENCY PARK BRAKE ACCUMULATOR PRESSURE LOW WARNING MESSAGE.  THE CREW COMPLIED WITH THE CHECKLIST, AND RETURNED TO GSP AND LANDED WITHOUT ANY FURTHER PROBLEMS.  OUTSTATION MAINTENANCE INSPECTED AND SERVICED THE EMERGENCY PARK BRAKE ACCUMULATOR, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 12-12-10.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
